# SDR SWAA2017101917223

- Difficulty date: September 16, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C16686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LOWER NOSE SKIN CRACKED AT ACTUATOR FITTING.  REPAIRED SKIN IAW SRM.
